BibTeX record journals/amc/XuD11

download as .bib file

@article{DBLP:journals/amc/XuD11,
  author    = {Shengqiang Xu and
               Jinqiao Duan},
  title     = {A Taylor expansion approach for solving partial differential equations
               with random Neumann boundary conditions},
  journal   = {Appl. Math. Comput.},
  volume    = {217},
  number    = {23},
  pages     = {9532--9542},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.amc.2011.03.137},
  doi       = {10.1016/j.amc.2011.03.137},
  timestamp = {Fri, 21 Feb 2020 21:25:25 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/XuD11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics